Thread: Question about Tbol sides
01-04-2006, 10:34 PM #1
Question about Tbol sides
So I started taking tbol and I'm getting indegestion. Nohting really bad but still uncomfortable. I've read that this is a side effect but I want to know if it is going to go away or am I stuck with it for 7 weeks?
Thanks for your time.
01-05-2006, 01:23 AM #2Associate Member
- Join Date
- Feb 2004
Yes very commonOriginally Posted by Deal Me In
01-05-2006, 02:12 PM #3Originally Posted by big4nuthin
01-05-2006, 02:20 PM #4
My sides subsided after 1-2 weeks. I experienced headaches, gasseous stomach, stomach cramps, muscle cramps when working out. All these, did subside.
01-06-2006, 12:41 AM #5
I started 50 mg ED everyday of T-Bol today!! I have absolutely no input whatsoever to this thread, I'm just excited. Carry on
01-06-2006, 08:12 AM #6
I'd like to offer that you up your fluid intake, you should be running to pee at least once an hour if you are really well hydrated.
Good luck, Tbol is good stuff.
01-06-2006, 05:03 PM #7
Thanks guys, especially swifto, the sides are already starting to subside (or I'm getting use to them). The worst thing now is the bloating. I burp all the time.
Anyway, I will let everyone know how it goes.
01-06-2006, 05:06 PM #8Originally Posted by Deal Me In
01-06-2006, 05:38 PM #9Member
- Join Date
- Dec 2005
- Melbourne, Australia
Bloating? That cant be from tbol. Are you on anything else?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)